# SDR R61A2022040800257

- Difficulty date: March 24, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 30,534 hours, 21,884 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III EXTERNAL WASTE ACCESS PNL CORRODED. R&R IAW AMM 53-03-60.
